MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC; SCREWDRIVERS
Catalog Number 03.130.020
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that the patient underwent an open reduction internal fixation (orif) with the variable angle (va) hand system for a second metatarsal bone fracture on (b)(6) 2019.During the procedure, the surgeon tried to insert a screw using the stardrive screwdriver shaft and the driver shaft detached from the screw.The surgeon commented that he wanted to have a sleeve to support the screw since it is easily detached from the driver shaft.The procedure was successfully completed with no adverse consequence to the patient.Concomitant devices: screw (part: unknown, lot: unknown, quantity: 1).This report is for a stardrive screwdriver shaft.This is report 1 of 1 for (b)(4).

Brand Name
STARDRIVE SCRWDRVR SHFT/T6 50MM/SELF-RETAINING/HXC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8286341
Report Number8030965-2019-60458
Device Sequence Number11249510
Product Code HXX
UDI-Device Identifier07611819682979
UDI-Public(01)07611819682979
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1